Posted by: Nadien | 2009-10-05

Nur-isterate side-effects cont...

I posted the below query a few weeks ago and thank you for your reply...I have tried the KY Gel and it has unfortunately not helped with the painful intercourse. Is there anything else I can do or use?

I have been on Nur-Isterate for just over 1 year,,,and I have experienced the following "  problems"  , just after I have the injection I get thrush and intercourse tends to be quite painful. Are these "  side-effects"  of Nur-Isterate? I know how to sort out the Thrush but what can I do about the painful intercourse?
Please help?

Posted by: Gynaedoc | 28/9/2009

Thrush could be precipitated by the injectable and this can cause painful intercourse. It may also be that you are not sufficiently lubricated and KY jelly will help with this.

Best wishes

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It would then be best to see a gynaecologist to assess the problem.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Vivian | 2009-10-22

used nuristerate on 03/07/2009 only and still no periods. please help.

Reply to Vivian
Posted by: preg mom | 2009-10-06

I suffered from the same sort of symptoms as you are describing and it turned out to be abnormal cells on the cervix. I had to go for a small procedure called a colposcopy. Rather see a gynae as leaving it can make things worse. It' s not to say it' s the same thing, but rather safe than sorry.

Reply to preg mom

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.